Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On a theorem of Mann on Latin squares


Authors: R. T. Ostrowski and K. D. Van Duren
Journal: Math. Comp. 15 (1961), 293-295
MSC: Primary 05.24
DOI: https://doi.org/10.1090/S0025-5718-1961-0124228-7
Corrigendum: Math. Comp. 16 (1962), 262-263.
MathSciNet review: 0124228
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henry B. Mann, ``On orthogonal Latin squares,'' Bull. Amer. Math. Soc., v. 50, 1944, p 249-257. MR 0010401 (6:14a)
  • [2] E. T. Parker, ``Orthogonal Latin squares,'' Proc. Nat. Acad. Sci. U.S.A., v. 45, 1959, p. 859-862. MR 0104591 (21:3344)
  • [3] R. C. Bose, S. S. Shrikhande & E. T. Parker, ``Further results on the construction of mutually orthogonal Latin squares and the falsity of Euler's conjecture,'' Canad. J. Math., v. 12, I960, p. 189-203. MR 0122729 (23:A69)
  • [4] E. T. Parker, ``A computer search for Latin squares orthogonal to Latin squares of order ten,'' Notices Amer. Math. Soc., v. 6, 1959, abstract 564-71, p. 798.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.24

Retrieve articles in all journals with MSC: 05.24


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0124228-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society